Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/51279
Title: Finite-dimensional simple lie algebras with subalgebra lattice of length 3
Authors: Gein, A. G.
Issue Date: 2012
Citation: Gein A. G. Finite-dimensional simple lie algebras with subalgebra lattice of length 3 / A. G. Gein // Russian Mathematics. — 2012. — Vol. 56. — № 10. — P. 62-65.
Abstract: Lie algebras with subalgebra lattice of length 2 are well known. For studying the subalgebra lattice of a greater length one needs some information on Lie algebras with subalgebra lattice of length 3. We show that there exist four types of finite-dimensional simple Lie algebras over a field of characteristic 0 or a perfect field of prime characteristic greater than 5 such that the length of their subalgebra lattices equals 3. © 2012 Allerton Press, Inc.
Keywords: MINIMAL ALGEBRAS
SIMPLE LIE ALGEBRAS
SUBALGEBRA LATTICES
URI: http://hdl.handle.net/10995/51279
https://elar.urfu.ru/handle/10995/51279
Access: info:eu-repo/semantics/restrictedAccess
SCOPUS ID: 84869425697
PURE ID: 1074418
ISSN: 1066-369X
DOI: 10.3103/S1066369X12100064
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
10.3103S1066369X12100064_2012.pdf389,64 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.